Hilbert's 17-th problem for sums of 2n-th powers.

E. Becker; R. Berr; F. Delon; D. Gondard

Journal für die reine und angewandte Mathematik (1994)

  • Volume: 450, page 139-158
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Becker, E., et al. "Hilbert's 17-th problem for sums of 2n-th powers.." Journal für die reine und angewandte Mathematik 450 (1994): 139-158. <http://eudml.org/doc/153618>.

@article{Becker1994,
author = {Becker, E., Berr, R., Delon, F., Gondard, D.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {real closed field of higher level; real valuation; real algebraic set; sums of -th powers; Hilbert's 17-th problem; formally real field},
pages = {139-158},
title = {Hilbert's 17-th problem for sums of 2n-th powers.},
url = {http://eudml.org/doc/153618},
volume = {450},
year = {1994},
}

TY - JOUR
AU - Becker, E.
AU - Berr, R.
AU - Delon, F.
AU - Gondard, D.
TI - Hilbert's 17-th problem for sums of 2n-th powers.
JO - Journal für die reine und angewandte Mathematik
PY - 1994
VL - 450
SP - 139
EP - 158
KW - real closed field of higher level; real valuation; real algebraic set; sums of -th powers; Hilbert's 17-th problem; formally real field
UR - http://eudml.org/doc/153618
ER -

NotesEmbed ?

top

You must be logged in to post comments.